# SDR CA110801002

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: 7786863
- Condition: Corroded
- Location: Nr 2 Bleed Valve
- Part time: 29,360 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 1,200 FT WITH CLM PWR SETTING, RT AFTER SELECTION OF BLEED SW ON, NR 2 ENGINE TORQUE STARTED FLUCTUATING BETWEEN 50-80 PERCENT, NR 2 BLEED HOT C/L ILLUMINATED THEN NR 2 ITT EXCEEDED 800C FOR ABOUT 10 SECONDS.  PILOT SELECTED BLEED SWITCH OFF FOLLOWED BY APU FAIL, REAR BAY O/H, CK FIRE DET ILLUMINATED.  THE PILOT DECIDED ATB WITH CONTROLLING ITT BELOW 800C, ON 0815 LANDED UNEVENTFULLY.  TROUBLESHOOTING REVEALED THAT HPSOV SOLENOID CORRODED AND WOBBLING WHICH MADE THE ENTIRE CONNECTOR UNSTABLE WITH IN-FLIGHT VIBRATIONS. IT SUGGEST HP AIR SUPPLIED WITH BLEED SW SELECTED ON. IT WAS ALSO CONFIRMED THAT BLEED DUCT IN APU AREA WAS DISCONNECTED.  NOTE THAT THIS FLIGHT IS THE FIRST FLIGHT AFTER NR 2 ENG REPLACEMENT PERFORMED, HPSOV HAS BEEN TRANSFERRED FROM THE ENGINE REMOVED, THEN FITTED TO THE INSTALLED ENGINE.
